A counterexample to Aharoni's strongly maximal matching conjecture

Ahlswede R, Khachatrian LH (1996)
DISCRETE MATHEMATICS 149(1-3): 289.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
;
Erscheinungsjahr
1996
Zeitschriftentitel
DISCRETE MATHEMATICS
Band
149
Ausgabe
1-3
Seite(n)
289
ISSN
0012-365X
Page URI
https://pub.uni-bielefeld.de/record/1628669

Zitieren

Ahlswede R, Khachatrian LH. A counterexample to Aharoni's strongly maximal matching conjecture. DISCRETE MATHEMATICS. 1996;149(1-3):289.
Ahlswede, R., & Khachatrian, L. H. (1996). A counterexample to Aharoni's strongly maximal matching conjecture. DISCRETE MATHEMATICS, 149(1-3), 289. doi:10.1016/0012-365X(95)00243-P
Ahlswede, R., and Khachatrian, L. H. (1996). A counterexample to Aharoni's strongly maximal matching conjecture. DISCRETE MATHEMATICS 149, 289.
Ahlswede, R., & Khachatrian, L.H., 1996. A counterexample to Aharoni's strongly maximal matching conjecture. DISCRETE MATHEMATICS, 149(1-3), p 289.
R. Ahlswede and L.H. Khachatrian, “A counterexample to Aharoni's strongly maximal matching conjecture”, DISCRETE MATHEMATICS, vol. 149, 1996, pp. 289.
Ahlswede, R., Khachatrian, L.H.: A counterexample to Aharoni's strongly maximal matching conjecture. DISCRETE MATHEMATICS. 149, 289 (1996).
Ahlswede, Rudolf, and Khachatrian, Levon H. “A counterexample to Aharoni's strongly maximal matching conjecture”. DISCRETE MATHEMATICS 149.1-3 (1996): 289.